# SDR 20001115SH007

- Difficulty date: September 21, 1999
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- Aircraft time: 15,062 hours, 6,321 cycles
- Engine: Pwa PW4152
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

MBJ/EWR - FLT JM 2019 - ACFT EXPERIENCED HIGH VIBRATION ON THE N1 OF NR 2 ENG DURING INITIAL TAKEOFF ROLL.  TAKEOFF  DISCONTINUED, ACFT RETURNED TO RAMP.  NR 2 ENG SUFFERED FOD DAMAGES TO 2 FAN BLADES ON 9-16-99.  AFTER ASSESSMENT AND APPLICATION OF A310 MM 72-21-00, ACFT RELEASED FOR 50 FLT HRS DURING WHICH BLADES WOULD BE REPLACED.  PRIOR TO DEPARTURE, DAMAGED FAN BLADES REPLACED.   A310 MM 72-21-02-4 FOLLOWED, 2 BLADES REPLACED IN MATCHED PAIRS.  PG 3 ALLOWS A 1.0 OUNCE INCH MOMENT WEIGHT DIFFERENCE BETWEEN MATCHED PAIR OF BLADES,  1 PAIR HAD 1.0 OUNCE INCH DIFFERENCE, THE OTHER, 0.3 OUNCE INCH DIFFERENCE.  WITH REQUIREMENTS OF MM MET, SUSPECT HEAVIER OF BOTH PRS OF BLADES INSTALLED ADJ CREATED IMBALANCE.
